MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS
Model Number ISERT 251 (+19.50 OD)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This information was sent to the investigation laboratory for further investigation.Pending return of the device.Reference number: (b)(4).
 
Event or Problem Description
It was reported lens substitution due to opacification of the iol with visual acuity reduction.This occurred from 2011 to 2017.Patient impact is unknown at this time.
 
Additional Manufacturer Narrative
Follow-up report #1 is being submitted to fda for the following reasons: corrections to initial report are: section d10 - device available - changed to "no".Section g 1 - manufacturer contact information updated for name and email of current contact person.Section g 2 - manufacturing site - address updated to current location.Additional information not available/included in initial report - findings from the manufacturer's product investigation completed on 19-mar-2018, as noted below: per updated information as of 13-mar-2018, complaint product will not be returned back form the customer.As the product was not retuned, visual inspection could not be performed and further information could not be provided about the lens and the entire injector.No abnormalities were found in production and inspection records of the product.Possible causes: exact root cause is not determined.From our investigation, we believe this issue is not product related.Related fields were also updated accordingly, as noted below: section g7 - added check to indicate this report is follow-up #1.Section h2 - added checks to indicates the report contains: correction(s) and additional information.Section h3 - added check to "not returned to manufacturer".Section h6 - added event conclusion code: 92 device not returned.Additional information not available/included in initial report - risk analysis conducted on the product line and failure code, as noted below: a review of the most recent complaint trending data indicates no significant trends have been identified at this time, and no capa is required as part of product evaluation.This event can now be considered closed.

Brand Name
HOYA ISERT 251
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key7076430
Report Number3006723646-2017-00029
Device Sequence Number1272533
Product Code HQL
UDI-Device Identifier04547480450285
UDI-Public04547480450285
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2013
Device Model NumberISERT 251 (+19.50 OD)
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1